# SDR SWAA2012080306431

- Difficulty date: August 1, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 14,338 hours, 8,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207337
- Condition: Worn
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EEPLS LENS WORN AT ROW 1.  REMOVED AND REPLACED LENS PER MM.
